# SDR 97UAL900172

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Handle
- Condition: Not Stowed
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO DOOR OPEN MESSAGE APPEARED AT ABOUT 13,000 FEET DURING CLIMB.  *S/D*  FOUND FORWARD CARGO DOOR HANDLE NOT STOWED COMPLETELY.  ADJUSTED HANDLE FLAP, CHECKED PROXIMITY SWITCH ALIGNMENT AND LUBED DOOR LOCKING MECHANISM.  DOOR OPERATED NORMALLY WITH NO OTHER DEFECTS NOTED.
